MAUDE Adverse Event Report: ARTHREX, INC. Ø8 X 30MM PEEK IF SCRW NON-VENTED; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. Ø8 X 30MM PEEK IF SCRW NON-VENTED; BIO SOFT TISSUE FIXATN FASTNR
Model Number Ø8 X 30MM PEEK IF SCRW NON-VENTED
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/31/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during an acl repair surgery the screw was slightly tilted so that the surgeon couldn't get a good grip with the screwdriver.There was no harm for patient, operator or third party.The surgery was finished successfully with the same device.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error due to misaligned insertion and/or improper bone preparation.

Brand Name
Ø8 X 30MM PEEK IF SCRW NON-VENTED
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20041406
Report Number1220246-2024-07243
Device Sequence Number20807470
Product Code MAI
UDI-Device Identifier00888867295056
UDI-Public00888867295056
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K202535
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberØ8 X 30MM PEEK IF SCRW NON-VENTED
Device Catalogue NumberAR-4030P-08
Device Lot Number15009811
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2024
Supplement Date Received by Manufacturer06/09/2025
Initial Report FDA Received Date08/22/2024
Supplement Report FDA Received Date06/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown